Patient :I was diagnosed with type 2 diabetes 5 years ago. At first the medication I used helped greatly until I discovered that I couldn't afford it. Other medications have been little to no help, except glipizide. My current doctor doesn't like it and put me on novolog. I've been tracking my blood sugars very closely for the past 3 weeks and have noticed a pattern. My blood sugar goes up, even without eating or drinking, when I take the novolog. I decided to take the glipizide I had leftover just before bed at night for the past week and have been waking up with much, much better sugar levels. But as soon as I take the novolog my sugar raises dramatically. What could be causing this? Also, if it helps, I have Hashimoto's disease, am hypothyroid, and have diverticulosis.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.